MAUDE Adverse Event Report: MED-EL Elektromedizinische Geraete GmbH Bonebridge; BCI Bone Conduction Implant

MED-EL Elektromedizinische Geraete GmbH Bonebridge; BCI Bone Conduction Implant
Model Number BCI602 Bone Conduction Implant
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mastoiditis (4835)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user had a mastoid infection.The user was explanted.
 
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.

Brand Name
Bonebridge
Common Device Name
BCI Bone Conduction Implant
Manufacturer (Section D)
MED-EL Elektromedizinische Geraete GmbH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
+43-(577)88
MDR Report Key50035387
Report Number9710014-2026-00697
Device Sequence Number13217846
Product Code PFO
UDI-Device Identifier09008737524838
UDI-Public(01)09008737524838
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K191457
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/21/2025
Device Model NumberBCI602 Bone Conduction Implant
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/27/2026
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale